# SDR ASAA0110327

- Difficulty date: June 8, 2001
- Submitted: July 26, 2001
- Operation: Air carrier
- Aircraft: N746AS
- Make and model: Boeing 737-2X6C
- Aircraft serial: 23123
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Part number: 654577870
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - DURING SCHEDULED C-CHECK, FOUND SKIN PANEL AT BS 951, WATERLINE 246 CRACKED.  REPAIRED PER SRM.  (M)
